# SDR FDEA201508232689

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 645 hours, 15,016 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Part serial: A73509
- Condition: Faulty
- Location: Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ACARS WOULD NOT INIT, APPROX 2 MIN AFTER TAKEOFF, THRUST LIMIT MISMATCH MSG ON MCDU.  . CHECKED PERFORMED THRUST LIMITS & ENG THRUST ACTUAL  STGS, ALL NORMAL.  APPROX 12 MIN AFTER TAKEOFF AUTOPILOT DISCONNECT, ATS DISCONNECT & ALL FLIGHT GUIDANCE REMOVED FROM FCP & HUD.  ACFT CONTROLLED MANUALLY & ON RAW DATA NORMALLY.  DECLARED EMER & RETURNED.  APPROX 10 MIN PRIOR TO LANDING AUTOPILOT 2, CAPABILITY RETURNED AUTOPILOT NR 1 STILL NO GO.  ATS STILL UNABLE.  LANDING ON 36C NORMAL LGWN 431.0 FLAPS  50'.  FOUND FCC-1 INTERMITTENT TOT AIR TEMP INV FAULT.  REPLACED TAT PROBE IAW AMM 34-16-02-2.  CHECKED GOOD TAT OPERATIONS CHECKED NORMAL IAW AMM 34-16-02-2.
